Volume 31 • Number 2 • 2008

Convex Bodies of Constant Width and the Apollonian Metric
Marina Borovikova and Zair Ibragimov

On the Positive Integral Solutions of the Diophantine Equation x3 + by + 1 - xyz = 0
Florian Luca and Alain Togbe

On the Spectra of Some Non-Normal Operators
M. H. M. Rashid, M. S. M. Noorani and A. S. Saari

A Note on Spectra of Weighted Composition Operators on Weighted Banach Spaces of Holomorphic Functions
Elke Wolf

Ricci Generalized Pseudo-Parallel Kaehlerian Submanifolds in Complex Space Forms
Ahmet Yildiz and Cengizhan Murathan

Essentially Slant Hankel Operators
S. C. Arora and Jyoti Bhola

An Application of Catalan Numbers on Cayley Tree of Order 2: Single Polygon Counting
C. H. Pah

On Strongly Precontinous Functions
I. Zorlutuna, T. Noiri and M. Kucuk

Subordination and Superordination of the Liu-Srivastava Linear Operator on Meromorphic Functions
Rosihan M. Ali, V. Ravichandran and N. Seenivasagan

A Characterization of Chen Surfaces in Ε4
Esen Iyigun, Kadri Arslan and Gunay Ozturk

On Quasi ğs-open and Quasi ğs-closed Functions
N. Rajesh and E.Ekici

Fuzzy Pre-semi-closed Sets
S. Murugesan and P. Thangavelu